# SDR USAA950039

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11314
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Iced Up
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 977 - ON TAKEOFF, THE CREW GOT A RT MAIN LANDING GEAR WARNING ON THE MFDU.  GEAR WAS RECYCLED BUT THE WARNING REMAINED.  ACFT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED A LARGE AMOUNT OF ICE AND SAND FROM THE MLG.  OPERATION CHECKS NORMAL.  (W)
